# SDR UPS01836991

- Difficulty date: September 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STA. 1220 BETWEEN LONG. 35L-36     REMOVED AND REPLACED FITTING I.A.W. DWG.3755845,AND SRM.53-2-0 FIG. 2D, 51-1-20D
